# SDR 2021FA0000089

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: General aviation
- Make and model: Diamon DA 40
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: M3637
- Condition: Disengaged
- Location: Magneto
- Component: Magneto, Champion, 4347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAGNETO 500 HOUR INSPECTION, I WENT TO REPLACE THE SECONDARY POINTS WITH NEW CHAMPION M3637 CONTACT POINT KIT AND THE POINTS ARM DID NOT TOUCH THE CAM WHEN THE SCREWS WERE TORQUED DOWN.  THIS CAUSED THE POINTS CONTACTS TO NOT OPEN.  TRIED MULTIPLE LOCATIONS FOR THE POINTS AND THE CAM WOULD NOT TOUCH THE ARM.  GRABBED ANOTHER NEW POINT SET AND THEY WORKED AND TIMED CORRECTLY PER SLICK/UNISON/CHAMPION L-1363C MANUAL
